MathSciNet Relay Station
MathSciNet bibliographic data
MR344942 (49 #9681) 47G05 (35S05 58G15)
Duistermaat, J. J.; Sjöstrand, J. A global construction for pseudo-differential operators with non-involutive characteristics. Invent. Math. 20 (1973), 209–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement